MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross? 6 HD; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION OptiCross? 6 HD; transducer, ultrasonic, diagnostic
Model Number H74939354090
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter issue occurred.The patient presented for an st-elevation myocardial infarction (stemi) procedure involving two layers of existing stents.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified mid-right coronary artery.An opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.The catheter would not cross the lesion, and during the use of a second opticross catheter, the tip broke off.The detached tip remained within the patient and was secured in place by a stent.The procedure was completed using another of the same device.There were no patient complications, and the patient outcome was stable.However, within days, the patient returned with a stemi approximately 20 mm proximal to the location of the retained tip.The last information obtained was that the patient was stable.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
OptiCross? 6 HD
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50161139
Report Number2124215-2026-42206
Device Sequence Number9103617
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457(17)280515(10)39356920
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Device Lot Number0039356920
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/06/2026
Date Device Manufactured05/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown